# SDR DXTA200702733

- Difficulty date: January 1, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N926QS
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 9,743 hours, 6,186 cycles
- Engine: Allsn AE3007C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UNABLE TO RETRACT THE LANDING GEAR.  REMOVED GEAR HANDLE ASY P/N 9914551-4 S/N 0222. INSTALLED HANDLE P/N 9914551-4 S/N 0162. REMOVED LOGIC MODULE P/N 9914728-2 S/N 151 AND INSTALLED LOGIC MODULE P/N 9914728-2 S/N 350. OPS CHECKS FAILED. TROUBLESHOT TO BROKEN WIRES AT NOSE GEAR UPPER TORQUE LINK GLIDE. FABRICATED NEW WIRE HARNESS WITH NEW CONNECTOR AND OPERATIONAL CHECK GOOD. ALL WORK IAW CH'S 24-53-00 AND 32-60-00 OF THE CE750 MM
